# SDR UALA2013052303580

- Difficulty date: May 22, 2013
- Submitted: July 12, 2013
- Operation: Air carrier
- Aircraft: N832UA
- Make and model: Airbus A319-131
- Aircraft serial: 1321
- Aircraft time: 43,673 hours, 17,740 cycles
- Engine: Iae V2522A5
- System (JASC): 2350 · Audio Integrating System
- Part: Switch
- Condition: Loose
- Location: Microphone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN`S MICROPHONE TRIGGER ON SIDE STICK IS LOOSE.  REPLACED IAW AMM AND ACCOMPLISHED OP TEST OF SIDE STICK ASSY, OPS NORMAL.
